Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The growth function of tubes about geodesics

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.249 - 256, 1988-01

2
A tube formula in product Riemannian manifolds

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.1, no.1, pp.31 - 34, 1986-01

3
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

4
Ersatz Chern polynomials

이성연researcher, 충청수학회지, v.2, no.0, pp.1 - 7, 1989-01

Discover

Date issued

Author

rss_1.0 rss_2.0 atom_1.0